On the zeroes of some random functions

R. Kaufman

Studia Mathematica (1970)

  • Volume: 34, Issue: 3, page 291-297
  • ISSN: 0039-3223

How to cite


Kaufman, R.. "On the zeroes of some random functions." Studia Mathematica 34.3 (1970): 291-297. <http://eudml.org/doc/217425>.

author = {Kaufman, R.},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {291-297},
title = {On the zeroes of some random functions},
url = {http://eudml.org/doc/217425},
volume = {34},
year = {1970},

AU - Kaufman, R.
TI - On the zeroes of some random functions
JO - Studia Mathematica
PY - 1970
VL - 34
IS - 3
SP - 291
EP - 297
LA - eng
UR - http://eudml.org/doc/217425
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.